# SDR YENA201807030275

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 46,375 hours, 16,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2945, LAS-JFK. SEAT 21ABC SEAT MOUNTED EMERGENCY LT INOP. R&R HARNESS IAW MM 33-50-01. OPS CK GOOD THIS ACTION CLEARS THIS MDDR.
